# SDR DALA2023040302513

- Difficulty date: October 6, 2022
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A320*
- Aircraft serial: 10898
- Aircraft time: 2,074 hours, 470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5008 WHILE INSTALLING WI-FI SYSTEM CAUSED SOME DAMAGE/MISDRILLING. CORRECTIVE ACTION: COMPLIED WITH ERA 602524-14 REV A. OK FOR SERVICE. (2440660)
